NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

When are non-sterile gloves needed?

  1. AWhen contact with blood, body fluids or broken skin is expected
  2. BOnly when handling medicines
  3. COnly when the patient is known to have an infection
  4. DFor every patient contact, including taking a pulse or blood pressure
2.护理学基础困难

一名患者需要进行一次疼痛的换药。什么时候给予医嘱中的口服镇痛药最好?

  1. A第二天同一时间
  2. B在操作前足够早的时候给药,使其达到峰值效应
  3. C只有当患者在操作过程中表现出疼痛迹象或喊痛时才给
  4. D换药结束后立即给药
3.感染控制与患者安全中等

同一病区有两位姓名非常相似的患者。最佳的安全措施是什么?

  1. A只用名字称呼每位患者
  2. B标记姓名相似的情况,并每次都核对两项识别信息
  3. C用房间号区分患者
  4. D把其中一位患者转到另一家医院
4.感染控制与患者安全困难

A nurse teaches a patient with neutropenia about preventing infection at home. Which statement shows a need for further teaching?

  1. A“I can clean the cat’s litter box if I wear a face mask.”
  2. B“I will check my temperature and call if I have a fever.”
  3. C“I will wash my hands often and ask visitors to do the same.”
  4. D“I will avoid crowds and people who have colds.”
5.优先排序与委派中等

An arterial blood gas shows pH 7.28, PaCO₂ 40 mmHg (5.3 kPa) and HCO₃⁻ 16 mEq/L (mmol/L). How should the nurse interpret it?

  1. AMetabolic alkalosis
  2. BRespiratory acidosis
  3. CRespiratory alkalosis
  4. DMetabolic acidosis
6.优先排序与委派困难

A patient admitted with suspected appendicitis says the pain suddenly got better, but now the abdomen is rigid and the heart rate is rising. What does this suggest?

  1. AThe appendix may have ruptured, causing peritonitis
  2. BThe patient’s analgesic has finally started to work
  3. CThe pain has moved to a different, harmless place
  4. DThe appendicitis is getting better without surgery
7.临床护理中等

首次静脉使用一种新抗生素后,最重要的观察是什么?

  1. A过敏反应的征象,如皮疹、哮鸣或肿胀
  2. B当天走了多少路
  3. C下一餐的食欲
  4. D脱发是否加重
8.临床护理困难

A patient with hyperkalaemia is given IV insulin with glucose. What is the purpose, and what must be monitored?

  1. ATo protect the heart muscle directly; the patient must be kept nil by mouth
  2. BTo remove potassium from the body; urine output must be stopped for a time
  3. CTo shift potassium into cells; blood glucose must be monitored for hypoglycaemia
  4. DTo treat hidden diabetes; HbA1c must be checked daily
9.实验室检查值与电解质中等

A week after a splenectomy, a patient's platelet count is 650 × 10³/µL. What is the best interpretation?

  1. AA laboratory error, because platelets fall after splenectomy
  2. BA sign of iron overload from the surgery and transfusion
  3. CAn expected rise after splenectomy that increases clot risk
  4. DA sign of new leukemia that needs immediate chemotherapy
10.实验室检查值与电解质困难

A healthy woman at 10 weeks of pregnancy has a slightly low TSH with a normal free T4 and no symptoms. What is the most likely explanation?

  1. AShe has developed Graves disease in pregnancy
  2. BhCG stimulates the thyroid in early pregnancy
  3. CShe has pituitary failure from the pregnancy
  4. DThe result shows severe primary hypothyroidism
11.药理学中等

During a rapid infusion of vancomycin, a patient develops flushing and a red rash on the face, neck and upper body. What is the most likely cause and action?

  1. AAcute kidney failure; stop all IV fluids and antibiotics at once
  2. BA sign that the infection is spreading; give a second dose
  3. CAn infusion reaction; stop or slow the infusion and inform the prescriber
  4. DA normal effect; increase the infusion rate to finish sooner
12.药理学困难

A patient starting sertraline is taught about the drug. Which statement shows a need for further teaching?

  1. A"I will tell someone if I have thoughts of harming myself."
  2. B"I may have some nausea at first."
  3. C"It may take a few weeks to feel the full effect."
  4. D"If I feel better after a week, I can stop taking it."
13.内外科护理:心血管与呼吸中等

Why is a raised serum lactate concerning in a patient with shock?

  1. AIt shows only that the patient has eaten a large meal in the past hour
  2. BIt means the kidneys are working harder than normal to clear fluid
  3. CIt confirms a bacterial infection is present
  4. DIt suggests tissues are short of oxygen and using anaerobic metabolism
14.内外科护理:心血管与呼吸困难

During CPR on an adult, a nurse notices a colleague compressing at about 140/min and leaning on the chest between compressions. Which correction is most appropriate?

  1. AStop compressions until a pulse is felt
  2. BPress more gently, to a depth of about 2 cm
  3. CSpeed up to about 160/min to improve the blood flow
  4. DSlow to 100–120/min and allow full chest recoil
15.内外科护理:神经、内分泌与肾脏中等

Which long-term risk should a kidney transplant recipient be taught to reduce with sun protection?

  1. AGout
  2. BHair loss
  3. CSkin cancer
  4. DKidney stones
16.内外科护理:神经、内分泌与肾脏困难

A patient on a variable rate IV insulin infusion is nil by mouth. Why is a glucose-containing IV fluid usually given alongside it?

  1. ATo replace the potassium lost from the cells
  2. BTo prevent hypoglycaemia while insulin is running
  3. CTo stop the insulin sticking to the IV tubing
  4. DTo speed up the action of the insulin in the muscles
17.内外科护理:消化、围手术期与肿瘤中等

Which drug class is used to reduce the risk of a first variceal bleed in cirrhosis?

  1. AThiazide diuretics
  2. BProton pump inhibitors
  3. CCalcium supplements
  4. DNon-selective beta-blockers
18.内外科护理:消化、围手术期与肿瘤困难

Two days after a PEG insertion, a patient reports pain on feeding, and feed is leaking around the site. What should the nurse do?

  1. AGive the next medicines through the tube as usual
  2. BStop the feed at once and seek urgent medical advice
  3. CContinue feeding and apply a thicker dressing
  4. DIncrease the feed rate to improve nutrition
19.产科护理中等

A woman with hypothyroidism becomes pregnant. What usually happens to her levothyroxine needs?

  1. AThey decrease to zero, so she stops the drug
  2. BThey stay the same, so no monitoring is needed
  3. CShe switches to iodine tablets instead
  4. DThey usually rise, so levels are checked early
20.产科护理困难

A small for gestational age baby is born at term. Which complications should the nurse anticipate?

  1. AHypoglycaemia, hypothermia and polycythaemia
  2. BRespiratory distress from surfactant deficiency only
  3. CMacrosomia and shoulder dystocia
  4. DHyperglycaemia, fever and anaemia
21.儿科护理中等

Why are elbow splints often used after cleft lip repair?

  1. ATo make the baby sleep for longer
  2. BTo keep the IV cannula from being needed
  3. CTo stop the baby touching or rubbing the suture line
  4. DTo keep the baby's arms warm and still after surgery and anaesthesia
22.儿科护理困难

A mother says her 3-month-old broke his thigh bone by crawling off the bed. What should concern the nurse?

  1. AThe explanation does not fit the baby's stage of development
  2. BBabies of this age often crawl and fall
  3. CThe fracture is too small to need treatment and will heal by itself
  4. DThigh fractures are common in young infants with soft bones
23.精神科护理中等

Which risk applies when antipsychotics are used in older people with dementia?

  1. AA lower risk of falls than with no medicine at all
  2. BAn increased risk of stroke and death
  3. CA guaranteed cure of the dementia
  4. DImproved memory within a few days
24.精神科护理困难

After a serious bus accident, the nurse is helping uninjured survivors. Which action reflects psychological first aid?

  1. AAsk each survivor to describe the accident in full detail straight away
  2. BTell survivors that they will definitely develop PTSD
  3. CProvide safety, comfort and practical help, and connect people with their families and support
  4. DGive every survivor a benzodiazepine at the scene to prevent long-term psychological problems from developing
25.护理数学与单位换算中等
12345678910111210:10?9:10 AM12:10 AM10:10 AM10:10 PM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 10:10(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

10:10
  1. 19:10 AM
  2. 212:10 AM
  3. 310:10 AM
  4. 410:10 PM
26.护理数学与单位换算困难
3 杯? mL1 fl oz? mL½ tsp? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了3 杯 / 茶, 1 fl oz / 果汁, ½ tsp / 止咳糖浆。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 杯 = 8 fl oz = 240 mL1 fl oz = 30 mL1 tsp = 5 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 14 kg 的儿童按 15 mg/kg 处方用药。原液浓度为 25 mg/mL。请抽取剂量:应给多少体积 V?

14 kg15 mg/kg25 mg/mL
V = mL
28.剂量计算困难
56 kg138 cmBSA = √(h·w/3600)75 mg/m²D = ? mg

一名患者身高 138 cm,体重 56 kg。医嘱为 75 mg/m²。用 Mosteller 公式 BSA = √(身高 (cm) × 体重 (kg)/3600) 求剂量 D,以 mg 表示。

138 cm56 kg75 mg/m²
D = mg
29.静脉输液速度中等
20 gtt/mL75 mL/h? gtt/min

医嘱要求以 75 mL/h 输液,但没有输液泵。改用滴系数为 20 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

75 mL/h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
750 mL15 gtt/mL32 gtt/mint = ? h

一组输液以 32 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 750 mL。还需多少小时 t 才会滴完? 保留一位小数。

32 gtt/min15 gtt/mL750 mL
t = h
31.静脉输液与液体平衡中等
入量出量12 小时班次水240 mL茶150 mL静脉输液75 mL/h × 12 h静脉抗生素1 × 50 mL尿液175 mL尿液450 mL尿液475 mL呕吐物250 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 85 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

85 kg12 h尿液: 175 mL尿液: 450 mL尿液: 475 mL呕吐物: 250 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL50 mL/h开始 11:4515:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 11:45 开始用输液泵以 50 mL/h 输注。到 15:15 时袋中还剩多少 mL V?

1000 mL50 mL/h11:45 → 15:15
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 11 次/分,SpO₂ 98%正在补充吸氧,血压 112/68 mmHg,脉搏 82 次/分,无反应,体温 36.3 °C。NEWS2 总分是多少?

RR 11SpO₂ 98%O₂SBP 112HR 82UT 36.3 °C
NEWS2 =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 一名练习用新生儿出生后 1 分钟时:全身皮肤青紫或苍白,无心跳,刺激后无反应,四肢松软,没有肌张力,无呼吸。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: A · When contact with blood, body fluids or broken skin is expected

为什么是这个答案

Under standard precautions, gloves are worn when exposure to blood or body fluids is likely. Wearing them for all contact gives false security and can spread germs if not changed.

答案

A · When contact with blood, body fluids or broken skin is expected
2.护理学基础

答案: B · 在操作前足够早的时候给药,使其达到峰值效应

为什么是这个答案

根据药物起效和达峰时间提前给予镇痛药,可以使镇痛在操作过程中发挥作用。这比疼痛开始后再处理更有效。

答案

B · 在操作前足够早的时候给药,使其达到峰值效应
3.感染控制与患者安全

答案: B · 标记姓名相似的情况,并每次都核对两项识别信息

为什么是这个答案

姓名警示系统(如贴纸或标识)可提醒工作人员,严格核对两项识别信息能防止混淆。房间号和名字都不可靠。

答案

B · 标记姓名相似的情况,并每次都核对两项识别信息
4.感染控制与患者安全

答案: A · “I can clean the cat’s litter box if I wear a face mask.”

为什么是这个答案

Immunocompromised patients should avoid cleaning litter boxes and other animal waste, because of organisms such as Toxoplasma. Another person should do it. The other statements are correct.

答案

A · “I can clean the cat’s litter box if I wear a face mask.”
5.优先排序与委派

答案: D · Metabolic acidosis

为什么是这个答案

The pH is low (acidosis), the PaCO₂ is normal and the bicarbonate is low, so the cause is metabolic. Causes include diabetic ketoacidosis, sepsis and kidney failure.

答案

D · Metabolic acidosis
6.优先排序与委派

答案: A · The appendix may have ruptured, causing peritonitis

为什么是这个答案

A sudden ease in pain followed by a rigid abdomen and a rising pulse can mean rupture and peritonitis. This is a surgical emergency, so the nurse reports at once.

答案

A · The appendix may have ruptured, causing peritonitis
7.临床护理

答案: A · 过敏反应的征象,如皮疹、哮鸣或肿胀

为什么是这个答案

首剂有发生过敏性休克的风险。注意皮疹、荨麻疹、肿胀、哮鸣、气促和血压下降。

答案

A · 过敏反应的征象,如皮疹、哮鸣或肿胀
8.临床护理

答案: C · To shift potassium into cells; blood glucose must be monitored for hypoglycaemia

为什么是这个答案

Insulin drives potassium into cells, temporarily lowering serum levels. Glucose is given to prevent hypoglycaemia, but glucose monitoring is still needed for several hours.

答案

C · To shift potassium into cells; blood glucose must be monitored for hypoglycaemia
9.实验室检查值与电解质

答案: C · An expected rise after splenectomy that increases clot risk

为什么是这个答案

The spleen stores about a third of the platelets. After splenectomy, the count often rises (reactive thrombocytosis), which can increase the risk of thrombosis. The count is monitored, and the patient is assessed for signs of clots.

答案

C · An expected rise after splenectomy that increases clot risk
10.实验室检查值与电解质

答案: B · hCG stimulates the thyroid in early pregnancy

为什么是这个答案

hCG is structurally similar to TSH and stimulates the thyroid, peaking at the end of the first trimester, so TSH often falls slightly. With a normal free T4 and no symptoms, this is usually physiologic and is interpreted with pregnancy-specific ranges.

答案

B · hCG stimulates the thyroid in early pregnancy
11.药理学

答案: C · An infusion reaction; stop or slow the infusion and inform the prescriber

为什么是这个答案

Rapid vancomycin infusion releases histamine, causing flushing and itching of the upper body (formerly called "red man syndrome"). It is managed by stopping or slowing the infusion, and sometimes with an antihistamine.

答案

C · An infusion reaction; stop or slow the infusion and inform the prescriber
12.药理学

答案: D · "If I feel better after a week, I can stop taking it."

为什么是这个答案

Antidepressants are continued for months after improvement to prevent relapse, and are tapered when stopped. Early nausea, delayed benefit and monitoring for suicidal thoughts are correct points.

答案

D · "If I feel better after a week, I can stop taking it."
13.内外科护理:心血管与呼吸

答案: D · It suggests tissues are short of oxygen and using anaerobic metabolism

为什么是这个答案

When tissues are poorly perfused, cells switch to anaerobic metabolism and produce lactate. A raised lactate is a marker of tissue hypoperfusion and severity in sepsis and shock. Repeated measurements show whether treatment is working.

答案

D · It suggests tissues are short of oxygen and using anaerobic metabolism
14.内外科护理:心血管与呼吸

答案: D · Slow to 100–120/min and allow full chest recoil

为什么是这个答案

High-quality adult CPR uses a rate of 100–120/min, a depth of 5–6 cm, full recoil after each compression and minimal interruptions. Leaning prevents the chest from re-expanding, so the heart fills less. Compressors should swap about every 2 minutes to avoid fatigue.

答案

D · Slow to 100–120/min and allow full chest recoil
15.内外科护理:神经、内分泌与肾脏

答案: C · Skin cancer

为什么是这个答案

Transplant recipients have a much higher risk of skin cancers, especially squamous cell carcinoma, because of immunosuppression. Sun protection and regular skin checks are important.

答案

C · Skin cancer
16.内外科护理:神经、内分泌与肾脏

答案: B · To prevent hypoglycaemia while insulin is running

为什么是这个答案

Without food, an insulin infusion can push glucose too low. A substrate fluid containing glucose is run with the insulin, and glucose is checked hourly so the rate can be adjusted.

答案

B · To prevent hypoglycaemia while insulin is running
17.内外科护理:消化、围手术期与肿瘤

答案: D · Non-selective beta-blockers

为什么是这个答案

Non-selective beta-blockers such as propranolol or carvedilol reduce portal pressure and the risk of variceal bleeding. Endoscopic band ligation is an alternative or addition.

答案

D · Non-selective beta-blockers
18.内外科护理:消化、围手术期与肿瘤

答案: B · Stop the feed at once and seek urgent medical advice

为什么是这个答案

Pain on feeding, external leakage or new bleeding soon after PEG insertion may mean feed is leaking into the peritoneum. Feeding and medicines are stopped immediately and senior review is arranged to exclude peritonitis.

答案

B · Stop the feed at once and seek urgent medical advice
19.产科护理

答案: D · They usually rise, so levels are checked early

为什么是这个答案

Levothyroxine needs usually rise in pregnancy. Thyroid function is checked as soon as pregnancy is confirmed and regularly afterwards, because untreated hypothyroidism can affect fetal brain development.

答案

D · They usually rise, so levels are checked early
20.产科护理

答案: A · Hypoglycaemia, hypothermia and polycythaemia

为什么是这个答案

SGA babies have low glycogen and fat stores, leading to hypoglycaemia and hypothermia. Chronic intrauterine hypoxia increases red cell production, causing polycythaemia.

答案

A · Hypoglycaemia, hypothermia and polycythaemia
21.儿科护理

答案: C · To stop the baby touching or rubbing the suture line

为什么是这个答案

Soft elbow splints keep the baby's hands away from the face and protect the repair while still allowing arm movement. They are removed regularly, one at a time and under supervision, for skin checks and exercise.

答案

C · To stop the baby touching or rubbing the suture line
22.儿科护理

答案: A · The explanation does not fit the baby's stage of development

为什么是这个答案

A 3-month-old cannot crawl, and femur fractures in non-mobile infants are rare without major force. A history that does not match the injury or the child's development is a key indicator of possible abuse, so safeguarding procedures are followed.

答案

A · The explanation does not fit the baby's stage of development
23.精神科护理

答案: B · An increased risk of stroke and death

为什么是这个答案

Antipsychotics in older people with dementia are linked to increased rates of stroke and death. They are used only when non-drug approaches have failed and distress or risk is severe, at the lowest dose for the shortest time.

答案

B · An increased risk of stroke and death
24.精神科护理

答案: C · Provide safety, comfort and practical help, and connect people with their families and support

为什么是这个答案

Psychological first aid focuses on safety, calming, practical needs, connection with others and information about support. Forcing people to describe the trauma in detail early on is not recommended.

答案

C · Provide safety, comfort and practical help, and connect people with their families and support
25.护理数学与单位换算

答案: 10:10 AM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

10 → 10 AM

答案

10:10 AM

答案

10:10 AM
26.护理数学与单位换算

答案: V = 752.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

3 杯 = 3·240 = 720 mL
1 fl oz = 1·30 = 30 mL
½ tsp = 0.5·5 = 2.5 mL

相加

V = 720 + 30 + 2.5 = 752.5 mL

答案

V = 752.5 mL
27.剂量计算

答案: V = 8.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 15·14 = 210 mg

体积

V = 210/25 = 8.4 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 8.4 mL
28.剂量计算

答案: D = 109.9 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面积

BSA = √(138·56/3600) = √2.147 = 1.465 m²

剂量

D = 75·1.465 = 109.9 mg

答案

D = 109.9 mg
29.静脉输液速度

答案: R = 25 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

75/60 = 1.25 mL/min

滴速

R = 1.25·20 = 25 gtt/min

答案

R = 25 gtt/min
30.静脉输液速度

答案: t = 5.9 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

32·60/15 = 128 mL/h

剩余时间

t = 750/128 = 5.859 ≈ 5.9 h

答案

t = 5.9 h
31.静脉输液与液体平衡

答案: U = 1.08 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

175 + 450 + 475 = 1100 mL

每千克每小时

U = 1100/(85·12) = 1.078 ≈ 1.08 mL/kg/h

答案

U = 1.08 mL/kg/h
32.静脉输液与液体平衡

答案: V = 825 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

11:45 → 15:15 = 3.5 h

已输入体积

50·3.5 = 175 mL

剩余体积

V = 1000 − 175 = 825 mL

答案

V = 825 mL
33.临床评估评分

答案: NEWS2 = 6

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 11/min → 1
SpO₂ 98% → 0
吸氧 → 2
SBP 112 mmHg → 0
HR 82/min → 0
无反应 (U) → 3
T 36.3 °C → 0

相加

NEWS2 = 1 + 0 + 2 + 0 + 0 + 3 + 0 = 6

答案

NEWS2 = 6
34.临床评估评分

答案: 低

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 全身皮肤青紫或苍白 → 0
脉搏: 0 → 0
反射: 刺激后无反应 → 0
活动: 四肢松软,没有肌张力 → 0
呼吸: 无呼吸 → 0

相加

APGAR = 0 + 0 + 0 + 0 + 0 = 0

解读

0 → 低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions